Volume 6, Issue 23 (Dec 2009)                   jor 2009, 6(23): 11-17 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

لطفی طاهر, محمدی یعقوبی فرج اله, بابلیان اسماعیل. حل معادلات غیرخطی با استفاده از فنون آشوب و بسط لاگرانژ. jor. 2009; 6 (23) :11-17
URL: http://jamlu.liau.ac.ir/article-1-65-en.html
Abstract:   (9396 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2009/12/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.